# SDR SWAA2022050397991

- Difficulty date: April 26, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 66,349 hours, 39,132 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE GIRT MATERIEL OUTSIDE OF SLIDE CONTAINER EXCESSIVE / [01] ADJUSTED R1 DOOR SLIDE GIRT AS PER EA 725-61-06 TTG8Q00C46Q5.;[02] VERIFIED STEP 1
